# SDR IPXA11570131

- Difficulty date: October 31, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Component: Door
- Component part number: 652532622
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR SKIN DAMAGED.  REPAIRED IAW EO B757-5230-44889A.
